On the regularity of integrable conformal structures invariant under anosov systems

Rafael De La Llave, Victoria Sadovskaya

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

We consider conformal structures invariant under a volume-preserving Anosov system. We show that if such a structure is in Lp for sufficiently large p, then it is continuous.

Original languageEnglish (US)
Pages (from-to)377-385
Number of pages9
JournalDiscrete and Continuous Dynamical Systems
Volume12
Issue number3
DOIs
StatePublished - Mar 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the regularity of integrable conformal structures invariant under anosov systems'. Together they form a unique fingerprint.

  • Cite this